# SDR AALA201707209002

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 6,833 hours, 3,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D2557124400000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO FLOOR PANEL 151KW, LOWER AFT CORNER EXPOSING HONEYCOMB. REPLACED THE FLOOR PANEL IAW AMM 25-50-00.  AIRCRAFT WAS GROUNDED.
